The Impact of Verapamil on Catecholamine Polymorphic Ventricular Tachycardia
Catecholamine polymorphic ventricular tachycardia ； Sudden cardiac death ； Verapamil
Acta Cardiologica Sinica
|Volume or Term/Year and Month of Publication||
27卷2期（2011 / 06 / 01）
115 - 119
Catecholaminergic polymorphic ventricular tachycardia (CPVT) is a disease of mutation of family genes associated with exercise-induced syncope or sudden death. We report a case of a 27-year-old female with CPVT who had experienced several episodes of syncope and had been prescribed beta-blocker regularly. Sudden onset of ventricular arrhythmia occurred and the patient was resuscitated but remained in comatose state. During her hospitalization, the refractory intermittent ventricular arrhythmia was finally terminated adjuvantly by use of verapamil, while the current standard therapy for CPVT was definitely not useful. Therefore, we report this case accompanied by a review of the current literature.